On the solvability of some nonlinear equations with discontinuous operators
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1320-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a10,
author = {V. N. Pavlenko},
title = {On the solvability of some nonlinear equations with discontinuous operators},
journal = {Doklady Akademii Nauk},
pages = {1320--1323},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a10/}
}
V. N. Pavlenko. On the solvability of some nonlinear equations with discontinuous operators. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1320-1323. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a10/